# SDR USAA060772

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377.7 BETWEEN BL 0 & LBL 208.10 CORRODED.  REMOVED DAMAGE, FABRICATED & INSTALLED NEW PART PER SRM 53-00-51; 51-40-02 ; CORR LEVEL.  DEFECT SIZE: 2"L X 1.7"W X .035"D.
